I developed a rash between my buttock cheeks that is itchy and red, but not really swollen. Neosporin made the rash disappear some, but not entirely. Upon further examination I realized I had a yeast infection. Purchased Monistat and used some of the cream topically on the rash. Rash became worse and spread up to top of crevice at end of lower back. Tried zinc oxide diaper cream, but rash continues to itch and be there. Is this a fungal infection I should treat with something like Lamasil?
Causes of itchy rash between the buttocks include moisture(due to sweating or frequent washing), the abrasion caused by clothing,the pressure of sitting,chemical irritants like laundry soaps, colognes and scented toilet paper,certain food irritants,medicines like some antibiotics and laxatives,infections like STD’s and pinworms,anal abrasions and fissures and skin problems such as psoriasis, seborrhea and eczema.
Treatment of anal itching depends on the cause of the problem. It may include self-care measures, changes to your diet, treatment of infections or, rarely, surgery to correct an underlying problem.So pls get an examination done by a surgeon to confirm the diagnosis.Till that time,try an over-the-counter (OTC) cream or ointment containing hydrocortisone (Cortaid, Preparation H),but it is to be applied sparingly to the affected area. A protective ointment that contains zinc oxide (Desitin, Balmex) also may help. If your symptoms are worse at night, pls take an antihistamine like benadryl to reduce itching until topical treatments take effect.
Hope it helps. Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.